Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 271, NWS Jacksonville, FL

August 13, 2011Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 13, 2011, 5:53 PM EDT for Glynn County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2011, 5:53 PM EDT (21:53 UTC)
Expired
Aug 13, 2011, 6:45 PM EDT
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5484 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WUUS52 KJAX 132153
SVRJAX
GAC127-132245-
/O.NEW.KJAX.SV.W.0271.110813T2153Z-110813T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
553 PM EDT SAT AUG 13 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 645 PM EDT

* AT 553 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 13 MILES NORTH OF DOCK JUNCTION...OR 8 MILES WEST OF
  DARIEN...AND MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
  JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3118 8149 3123 8165 3144 8162 3144 8161
      3136 8152 3133 8146
TIME...MOT...LOC 2153Z 011DEG 10KT 3137 8157

$$

ZAPPE
2 follow-up statements
089 
WWUS52 KJAX 132211
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT SAT AUG 13 2011

GAC127-132245-
/O.CON.KJAX.SV.W.0271.000000T0000Z-110813T2245Z/
GLYNN GA-
611 PM EDT SAT AUG 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL GLYNN COUNTY...

AT 612 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BOYS ESTATE...OR 7 MILES SOUTHWEST OF DARIEN...MOVING SOUTH AT 10
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3118 8149 3123 8165 3135 8157 3137 8154
      3136 8152 3133 8146
TIME...MOT...LOC 2212Z 011DEG 10KT 3129 8154

$$

ZAPPE
488 
WWUS52 KJAX 132239
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT SAT AUG 13 2011

GAC127-132250-
/O.EXP.KJAX.SV.W.0271.000000T0000Z-110813T2245Z/
GLYNN GA-
639 PM EDT SAT AUG 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GLYNN COUNTY WILL
EXPIRE AT 645 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3118 8149 3123 8165 3135 8157 3137 8154
      3136 8152 3133 8146
TIME...MOT...LOC 2240Z 011DEG 10KT 3121 8156

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:31 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Aug 13, 2:31 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT SAT AUG 13 2011

...DECREASING RAIN CHANCES BY MONDAY...

.SYNOPSIS...UPPER TROF AXIS HAS SHIFTED A BIT SE SINCE THIS MORNING.
LOOKING AT H2O VAPOR SAT IMAGERY...AIR APPEARS RELATIVELY DRY IN
THE MID AND UPPER LEVELS COMPARED TO MOISTURE PLUMES NW AND SE OF
THE AREA. TSTMS HAVE BEGUN TO DEVELOP OVER THE NW AND S PORTIONS
OF THE AREA CLOSER TO THIS DEEPER MOISTURE. EXTREME SE GA REMAINS
NEARLY CLOUD-FREE AS OF 2 PM. EARLY AFTERNOON TEMPS RANGE FROM THE
LOWER TO MID 90S ACROSS MOST OF THE AREA WITH ATLANTIC SEABREEZE
ABOUT 5 MI INLAND AND W COAST SEABREEZE ABOUT 10 MI INLAND DUE TO
SW LOW-LEVEL GRADIENT FLOW.

.SHORT TERM...TSTMS WILL CONTINUE TO FIRE THRU THE AFTN AND
EVENING AIDED BY VORT MAX TRAVERSING THE AREA IN CONCERT WITH
SEABREEZES AND OUTFLOWS. BEST COVERAGE SHOULD BE BETWEEN THE I-75
AND HIGHWAY 301 CORRIDORS IN NE FL WITH A SECONDARY MAXIMUM OVER
OUR NW ZONES. ENUF SW TO W FLOW SHOULD BE PRESENT TO PUSH ACTIVITY
OVER THE COASTAL WATERS BY EARLY EVENING.

E U.S. TROF IS PROGGED TO DIG OVER THE NEXT 48 HRS. THIS SHOULD
EVENTUALLY BRING IN DRIER AIR INTO THE AREA FROM THE NW. SUN
SHOULD SEE SIMILAR PRECIP COVERAGE AND PATTERN TO TODAY. BY MON...
SCATTERED POPS SHOULD BE CONFINED TO NE FL WITH ISOLD POPS OVER SE
GA.

FOR TEMPS...LEANED HEAVILY TOWARD THE MAV DURING THE DAY ON SUN AS
NAM APPEARS TO GENERATE TOO MUCH CLOUD COVER...KEEPING MAX TEMPS
MOSTLY IN THE UPPER 80S. OTHERWISE...A BLEND HAS BEEN USED.

.LONG TERM...TEMPS SHOULD BE CLOSE TO NORMAL THRU THE PERIOD DUE
TO E COAST TROF. POPS WILL START THE PERIOD BELOW NORMAL BUT
RETURN TO NEAR NORMAL BY LATE IN THE COMING WEEK. FEW CHANGES HAVE
BEEN MADE TO EXISTING FORECAST.

&&

.AVIATION...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NE FL THIS
AFTERNOON AND EVENING...WITH ISOLATED STRONG TO SEVERE POSSIBLE.
HAVE INTRODUCED TS TO ALL OF OUR FL TAF SITES BETWEEN 19-20Z WITH
CONVECTIVE GUSTS UP TO 30 KTS. CHANCES OF TS ARE LESS LIKELY AT SSI
THIS EVENING AS THE SEA BREEZE HAS ALREADY SHIFTED WEST OF THE SITE.
PRECIP WILL DIMINISH AFTER SUNSET WITH SKIES CLEARING THROUGH THE
NEXT AS WSW LOW LEVEL FLOW DEVELOPS. BASED ON RECENT HEAVY RAINFALL
AND LIKELIHOOD OF RAINFALL AT GAINESVILLE AND CECIL FIELD AGAIN THIS
EVENING HAVE A PERIOD OF IFR DUE TO BR/LOW CIGS EARLY SUN MORNING.

&&

.MARINE...ONSHORE FLOW THIS AFTERNOON AND EVENING WILL SHIFT WSW
OVER NIGHT WITH WINDS 10-15 KTS AND COMBINED SEAS 1-3 FT. COULD SEE
SOME ISOLATED STRONG STORMS MOVE OFFSHORE OF THE ATLANTIC COAST THIS
EVENING DUE TO LIGHT WESTERLY STEERING FLOW. LATE MON INTO TUE FLOW
SHIFTS NNE AS A BROAD SURFACE LOW MOVES WESTWARD FROM S GA AND HIGH
PRESSURE EXTENDS DOWN THE ATLANTIC SEA BOARD STATES. WINDS ARE
EXPECTED TO BE EAST 10 KTS OR LESS WITH SEAS 2-3 FT TUE THROUGH THU
WITH SCATTERED SHOWER AND ISOLATED THUNDERSTORM ACTIVITY.

&&

.FIRE WEATHER...DRIER AIR WILL FILTER OVER THE AREA FROM THE NORTH
MONDAY...WITH HIGH DISPERSION NEAR 70 TO 75 ACROSS SE GA AND PORTIONS
OF NE FL MAINLY ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR.
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL
VALUES...BUT IT WILL BE POSSIBLE FOR BRIEF PERIODS OF NEAR CRITICAL
VALUES ACROSS THE SUWANNEE RIVER VALLEY ZONES OF N FL MON AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  96  72  95 /  40  40  30  20
SSI  78  93  76  93 /  30  40  30  10
JAX  75  95  74  96 /  30  50  30  30
SGJ  76  92  76  93 /  30  50  30  40
GNV  74  94  73  95 /  30  40  30  30
OCF  74  95  75  95 /  20  30  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

CARROLL/ENYEDI
Hazardous weather outlook, Aug 13, 10:30 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EDT SAT AUG 13 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1030 AM EDT SAT AUG 13 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...
...HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON...

.DAY ONE...TODAY AND TONIGHT...

HIGH TEMPERATURES IN THE MID 90S ALONG WITH HIGH HUMIDITIES WILL
PUSH HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. DRINK
PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT
OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE.

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS
THIS AFTERNOON AND EVENING AS THE SEABREEZES INTERACT WITH THE NEXT
IN A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED
STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF
PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING...AND POSSIBLE
HAIL. LOCALLY HEAVY RAIN IN EXCESS OF 2 INCHES IS POSSIBLE DUE TO
THE SLOW STORM MOTION. STORMS WILL EVENTUALLY SHIFT EAST TOWARD THE
ATLANTIC COAST LATE IN THE DAY AND MAY MOVE INTO THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED ACROSS NORTHEAST
FLORIDA ON MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY
ACROSS NORTH CENTRAL FLORIDA EACH AFTERNOON THROUGH WEDNESDAY. A FEW
STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND
FREQUENT LIGHTNING. SCATTERED STORMS RETURN AREA-WIDE ON THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE FOR THEIR AREA IF WARNINGS
ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/SEC

In the hours before

Special weather statement, Aug 13, 5:14 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT SAT AUG 13 2011

FLZ033-038-132145-
FLAGLER-ST. JOHNS-
514 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS AND NORTHEASTERN FLAGLER COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...

AT 515 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM CRESCENT BEACH TO
3 MILES NORTHWEST OF PALM COAST...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE SHORES...
PALM COAST...ESPANOLA...DUPONT CENTER...BUTLER BEACH...CRESCENT BEACH
AND MARINELAND THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2949 8132 2981 8136 2984 8125 2976 8124
      2970 8121 2953 8115
TIME...MOT...LOC 2115Z 253DEG 10KT 2975 8124 2961 8123

SHULER
Special weather statement, Aug 13, 5:18 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SAT AUG 13 2011

FLZ025-132145-
DUVAL-
518 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...

AT 519 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM TALLYRAND TO 6
MILES SOUTHEAST OF SAN MARCO...MOVING NORTH AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAN MARCO...RIVERSIDE...
ORTEGA...NORMANDY...DOWNTOWN JACKSONVILLE...TALLYRAND...OCEANWAY...
JACKSONVILLE INTERNATIONAL AIRPORT AND ARLINGTON THROUGH 545 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3017 8150 3018 8168 3019 8168 3019 8174
      3019 8179 3051 8176 3051 8156
TIME...MOT...LOC 2119Z 169DEG 11KT 3039 8164 3026 8160

SHULER
Local storm report, Aug 13, 5:37 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND GST     NE PALM COAST           29.57N 81.21W
08/13/2011  E40.00 MPH       FLAGLER            FL   EMERGENCY MNGR

            FURNITURE REPORTED BLOWN INTO POOL BY ESTIMATED WIND GUST
            OF 40 MPH IN NE PALM COAST.

&&

AWALKER
Local storm report, Aug 13, 5:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     1 NNE OCALA             29.20N 82.12W
08/13/2011                   MARION             FL   911 CALL CENTER

            THE FLORIDA STATE WATCH OFFICE RELAYED A REPORT FROM A
            MARION COUNTY SHERIFF DEPUTY OF WIND DAMAGE ALONG 1500
            NORTHEAST 13TH STREET IN OCALA. TREES AND POWER LINES
            WERE BLOWN DOWN AND ROAD CREWS WERE RESPONDING TO THE
            DAMAGE.

&&

AENYEDI
Special weather statement, Aug 13, 5:45 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT SAT AUG 13 2011

GAZ153-154-165-132230-
COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
545 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN GLYNN
AND NORTHERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 546 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
EVERETT TO WAVERLY...MOVING EAST AT 5 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WAVERLY...THALMANN...EVERETT AND BOYS
ESTATE THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3112 8156 3112 8160 3101 8162 3099 8164
      3109 8184 3115 8180 3115 8179 3120 8177
      3144 8161 3139 8157 3133 8145
TIME...MOT...LOC 2146Z 277DEG 6KT 3141 8156 3109 8172

ZAPPE
Local storm report, Aug 13, 5:49 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 NNW OCALA             29.23N 82.15W
08/13/2011                   MARION             FL   911 CALL CENTER

            *** 2 INJ *** THUNDERSTORM WINDS BLEW A LARGE TREE DOWN
            AND INTO A MOBILE HOME AT 4023 NW GAINESVILLE ROAD. TWO
            PEOPLE WERE INJURED AND TRAPPED INSIDE. THIS REPORT WAS
            RELAYED TO THE NWS BY THE FLORIDA STATE WATCH OFFICE
            AROUND 530 PM AT WHICH TIME BOTH PERSONS WERE EXTRACTED
            FOR THE MOBILE HOME.

&&

AENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:15 PM EDTAreal Flood AdvisoryJAXCamden45 min
Aug 12, 9:04 PM EDTSpecial Weather StatementJAXWayne41 min
Aug 12, 9:37 PM EDTSpecial Weather StatementJAXPierce53 min
Aug 12, 10:40 PM EDTSpecial Weather StatementJAXBrantley50 min
Aug 13, 2:52 PM EDTSpecial Weather StatementJAXBacon38 min
Aug 13, 3:04 PM EDTSpecial Weather StatementJAXJeff Davis41 min
Aug 13, 3:16 PM EDTAreal Flood AdvisoryJAXCoffee, Jeff Davis89 min
Aug 13, 3:38 PM EDTSpecial Weather StatementJAXAppling52 min
Aug 13, 4:38 PM EDTSpecial Weather StatementJAXBacon52 min
Aug 13, 5:06 PM EDTSpecial Weather StatementJAXBrantley39 min
Aug 13, 5:45 PM EDTSpecial Weather StatementJAXGlynn45 min
Aug 13, 6:22 PM EDTSpecial Weather StatementJAXCharlton53 min
Aug 13, 6:25 PM EDTSpecial Weather StatementJAXCamden50 min
Aug 13, 6:42 PM EDTSpecial Weather StatementJAXCoffee48 min
Aug 13, 7:04 PM EDTSpecial Weather StatementJAXCharlton41 min
Aug 13, 7:11 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton49 min
Aug 13, 7:19 PM EDTSpecial Weather StatementJAXAtkinson41 min
Aug 13, 7:46 PM EDTSpecial Weather StatementJAXBrantley44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.